# SDR SABA010021

- Difficulty date: June 10, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- Aircraft time: 33,990 hours, 43,259 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546247
- Part serial: 0140
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 841 ON FLIGHT 5157 CVG TO CLT.  AFTER TAKEOFF THE RIGHT SYSTEM FAILED WITH A NR 2 ISOLATION LIGHT ILLUMINATED.  ALSO THE RIGHT MAIN GEAR DOOR FAILED TO CLOSE.  LANDING GEAR WAS EXTENDED AND AIRCRAFT RETURNED TO CVG AND LANDED WITH NO OTHER PROBLEMS.  NO INFLIGHT EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GEAR DOOR SEQUENCING VALVE AND SERVICED THE RIGHT HYDRAULIC SYSTEM.  SYSTEM LEAK AND OPS CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
